MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number PXCAT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the lens was exchanged for another lens model 03 months 11 days following the initial procedure.Clinical reason for explant was mentioned as halos and light sensitivity.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Additional information was provided in a.2., a.3.A., b.5., b.6 and d.10.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received that the patient was never really happy with vision post-operative.In surgeon's opinion product was contributed to the event and prognosis was good.
 
Additional Manufacturer Narrative
Additional information was provided in b.3., b.5., b.6., b.7 and h.6.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received and stated, patient experienced decreased distance vison, ghost images at near and glare.There are two medical device reports associated with this patient.This report is associated with the left eye.

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24333371
Report Number9612169-2026-00335
Device Sequence Number9744941
Product Code MJP
UDI-Device Identifier00380658491437
UDI-Public(01)00380658491437(17)300801(11)250803(10)26089791
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXCAT3
Device Catalogue NumberPXCAT3.255
Device Lot Number26089791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/17/2026
03/12/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/09/2026
04/03/2026
Date Device Manufactured08/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORA SYSTEM WITH VERIFEYE MESSAGING.; PROVISC OPHTHALMIC VISCO SURGICAL DEVICE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale